Translator Disclaimer
June, 2002 Invariants of Legendrian Knots and Coherent Orientations
John B. Etnyre , Lenhard L. Ng , Joshua M. Sabloff
J. Symplectic Geom. 1(2): 321-367 (June, 2002).

Abstract

We provide a translation between Chekanov's combinatorial theory for invariants of Legendrian knows in the standard contact ℝ3 and Eliashberg and Hofer's contact homology. We use this translation to transport the idea of "coherent orientations" from the contact homology world to Chekanov's combinatorial setting. As a result, we obtain a lifting of Chekanov's differential graded algebra invariant to an algebra over ℤ[t,t-1] with a full ℤ grading.

Citation

Download Citation

John B. Etnyre . Lenhard L. Ng . Joshua M. Sabloff . "Invariants of Legendrian Knots and Coherent Orientations." J. Symplectic Geom. 1 (2) 321 - 367, June, 2002.

Information

Published: June, 2002
First available in Project Euclid: 12 August 2004

zbMATH: 1024.57014
MathSciNet: MR1959585

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.1 • No. 2 • June, 2002
Back to Top